# SDR AWXA200700391

- Difficulty date: March 15, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 52,290 hours, 35,465 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 6545834107
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED LOWER FLOORBEAM STRAP, BS 312, RBL 46.  REPAIRED LOWER FLOORBEAM STRAP, BS 312, RBL 46 IAW B737-300 SRM 51-70-11.
